# SDR REXA2022080900607

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035669001
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SURROUND STRUCTURE, LOWER SILL CORRODED BETWEEN FS1000 TO FS1047   INSTALLED MIDDLE INNER CHORD P/N MM670-35669-001 IAW CRJ-900 SRM 51-42-21-001-001-A01
